MAUDE Adverse Event Report: NATUS MANUFACTURING LIMITED DANTEC CONCENTRIC NEEDLES

NATUS MANUFACTURING LIMITED DANTEC CONCENTRIC NEEDLES
Model Number 9013S0032
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report # (b)(6) on several different patients, during voluntary contraction (mainly iliopsoas, quadriceps and medial gastrocnemius muscles), the needles used were twisted).No injuries reported.Further investigation to be carried out.
 
Event or Problem Description
On several different patients, during voluntary contraction (mainly iliopsoas, quadriceps and medial gastrocnemius muscles), the needles used were twisted.No injuries reported.
 
Additional Manufacturer Narrative
Follow up report 001 #(b)(4).Pictures were provided from the customer of the affected parts.Affected parts to be returned from the customer.Parts to be evaluated and investigation results to be documented once they become available.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 002 reference natus complaint (b)(4).Returns were received from the customer and visual inspection was carried out by engineering.No issues noted during inspection.It was confirmed that needles did not have blunt tips.There are no capa's related to this issue.The current risk file doc-010776 rev l hazard id 6.5 identifies this issue harm - patient discomfort during procedure may increase.Cause- needle is perceived as being more difficult to insert than expected / increased force required to insert the needle due to high friction.Severity- marginal (3).Risk level- minor (3).A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Complaints are reviewed routinely per quality system requirements (qms-004442 corporate trending and analysis procedure) complaint trends are assessed as part of these reviews.A review of complaint trending is completed quarterly.Last review doc-059297.No trend for this failure identified.Device history record - wo#276754 was reviewed, no issues noted during production.Release date: 29b/21/d - 16/08/2021.A search for service data that may be relevant to this issue has been conducted.No further information related to this issue found.Closure rationale: complaint could not be verified, monitor for future occurrence.

Brand Name
DANTEC CONCENTRIC NEEDLES
Common Device Name
DANTEC CONCENTRIC NEEDLES
Manufacturer (Section D)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, h91 pd92,
EI 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
ida business park
gort
galway, h91 pd92, 
EI  
MDR Report Key14184310
Report Number3005581270-2022-00004
Device Sequence Number6011057
Product Code IKT
UDI-Device Identifier05704736002875
UDI-Public05704736002875
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model Number9013S0032
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer03/14/2022
03/14/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/20/2022
07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown